# SDR IPXA10159058

- Difficulty date: March 24, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BULK CARGO FLOOR PANEL  NR 161GF IS DELAMINATED.     FABRICATED FLOOR PANEL NR 161GF IAW EO A300-5320-16407-D, APPENDIX D.
